MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 80MM; APPLIANCE,FIXATION,SPINA INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 80MM; APPLIANCE,FIXATION,SPINA INTERLAMINAL
Model Number 498.120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional pro-codes: mni, mnh, nkg, nkb, kwq.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported on (b)(6) 2019, that ten (10) 3.5mm titanium rod broke during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves ten (10) devices.This report is for one (1) 3.5mm ti rod 80mm.This report is 6 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a device history record (dhr) review was conducted: part number: 498.120, lot number: 5468801, date of manufacture: 05/23/2007, place of manufacture: brandywine, part expiration date: n/a, list of nonconformances: none.No ncrs (non-conformances) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint action.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI ROD 80MM
Common Device Name
APPLIANCE,FIXATION,SPINA INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9639749
Report Number2939274-2020-00487
Device Sequence Number11462989
Product Code KWP
UDI-Device Identifier10705034788951
UDI-Public(01)10705034788951
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.120
Device Catalogue Number498.120
Device Lot Number5468801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/05/2020
03/06/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date03/05/2020
03/06/2020
Patient Sequence Number1